| Model Number |
97012 |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product is available but has not been returned yet.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 15jun2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
Event or Problem Description
Halyard received a single report that referenced two different incidences, which were associated with separate units.This is the second of two reports.Refer to 3006646024-2017-00012 for the first report.It was reported that, "brushes are breaking off in the patient's mouth.The suction handle comes apart while in use and the patient's lips are more dry than before.The suction tip provides the staff with difficulty in suctioning out the entire oralpharyngeal area." no additional information has been provided.